# SDR JJBA20190504004

- Difficulty date: May 4, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N12157
- Make and model: Emb EMB-145XR
- Aircraft serial: 145787
- Aircraft time: 39,620 hours, 24,864 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERNAL SERVICE DOOR EMERGENCY LIGHT INOPERATIVE. R&R LIGHT BULB ON SERVICE DOOR EXTERIOR EMERGENCY LIGHT. LIGHT WORK INTERMITTENTLY. R&R EXTERIOR SERVICE DOOR EMERGENCY LIGHT ASSEMBLY. OPS CHECK SAT.
